# SDR 2004F00265

- Difficulty date: May 13, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL YOKES SHOW 25 DEGREE RIGHT BANK DURING STRAIGHT AND LEVEL.  RIGHT AILERON IS UP ND LEFT ELEVATOR IS UP.  PITCH CONTROL FORCE FEELS NORMAL.  AMOUNT OF ELEVATOR/AILERON DISPLACEMENT INCREASES WITH SPEED.  VERIFIED THAT AIRCRAFT FLIGHT CONTROL SURFACES NEED MINOR RIGGING ADJUSTMENTS AFTER INSTALLING SURFACE CONTROL TRAVEL TOOLS.  ADJUSTED RIGHT ELEVATOR NEUTRAL POSITION.  ADJUSTED RIGHT AILERON NEUTRAL POSITION.  ADJUSTED RUDDER NEUTRAL POSITION.  CHECKED AILERON, ELEVATOR AND RUDDER CABLE TENSIONS.  ALL FLIGHT CONTROL SURFACES ADJUSTED IAW THE CE-750 MM 27-30-00.  COMPLIED WITH AACI OPS FLIGHT CHECK.  WITH AIRCRAFT IN STRAIGHT AND LEVEL FLIGHT, CONTROL YOKES ARE LEVEL AND TRIM POSITION INDICATIONS ARE NEU
